Volume 33, Issue 4
The Meromorphic Solutions of the Zakharov-Kuznetsov Modified Equal Width Equation

Guoqiang Dang, Wenjun Yuan, Lixia Cui & Yongyi Gu

Anal. Theory Appl., 33 (2017), pp. 323-332

Published online: 2017-11

Preview Full PDF 251 927
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{ATA-33-323, author = {Guoqiang Dang, Wenjun Yuan, Lixia Cui and Yongyi Gu}, title = {The Meromorphic Solutions of the Zakharov-Kuznetsov Modified Equal Width Equation}, journal = {Analysis in Theory and Applications}, year = {2017}, volume = {33}, number = {4}, pages = {323--332}, abstract = {}, issn = {1573-8175}, doi = {https://doi.org/10.4208/ata.2017.v33.n4.3}, url = {http://global-sci.org/intro/article_detail/ata/10700.html} }
TY - JOUR T1 - The Meromorphic Solutions of the Zakharov-Kuznetsov Modified Equal Width Equation AU - Guoqiang Dang, Wenjun Yuan, Lixia Cui & Yongyi Gu JO - Analysis in Theory and Applications VL - 4 SP - 323 EP - 332 PY - 2017 DA - 2017/11 SN - 33 DO - http://dor.org/10.4208/ata.2017.v33.n4.3 UR - https://global-sci.org/intro/ata/10700.html KW - AB -
Guoqiang Dang, Wenjun Yuan, Lixia Cui & Yongyi Gu. (1970). The Meromorphic Solutions of the Zakharov-Kuznetsov Modified Equal Width Equation. Analysis in Theory and Applications. 33 (4). 323-332. doi:10.4208/ata.2017.v33.n4.3
Copy to clipboard
The citation has been copied to your clipboard